Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Allergy after using Dependal. Not suppressed by Avil or Citizen. Serious Problem?

HI Doctor , I have always been getting allergy (Body Rashes ) after using Dependal Tablet for Loose motion, i always kill allergy with Avil Tablet. Now at 37 years age i got allergy with dependal which did not supress by Avil tablet for more than 4 days , then again came back in every 3 days . Later i used tablets of Citizen 1 Tab every 4 days for around 20 days to kill allergy, but after 30 Days it has come back. AM I HAVING A SERIOUS PROBLEM??
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Hi friend,
Welcome to Health Care Magic

The first principle in treating allergy is to stop he medicine causing it. NEVER TAKE DEPENDAL AGAIN. It may even end up seriously. Be careful. Taking a drug to cause allergy and then taking another drug to treat allergy is bad approach - it is simply inviting more trouble
See a Gastro-enterologist and get investigated for loose stools.. You may need colonoscopy for proper diagnosis. It may be Irritable Bowel Syndrome. Never take self medication.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor